# SDR SWIA2020040149856

- Difficulty date: February 21, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 41,658 hours, 26,393 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Chafed
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE NLG REAR DOOR IS CHAFFED ON THE UPPER RH SIDE. (MARKED)         (C-CHECK)   RO:3/29/2020REPAIRED NLG REAR DOOR REF BOMBARDIER REO. CLEARANCE CHECK GOOD.
